RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 3(351), Pages 195–196 (Mi umn636)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the classification of Gel'fand pairs

O. S. Yakimova

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm636

Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:3, 619–621

Bibliographic databases:

MSC: Primary 53C30; Secondary 22F30
Accepted: 24.03.2003

Citation: O. S. Yakimova, “On the classification of Gel'fand pairs”, Uspekhi Mat. Nauk, 58:3(351) (2003), 195–196; Russian Math. Surveys, 58:3 (2003), 619–621

Citation in format AMSBIB
\Bibitem{Yak03}
\by O.~S.~Yakimova
\paper On the classification of Gel'fand pairs
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 3(351)
\pages 195--196
\mathnet{http://mi.mathnet.ru/umn636}
\crossref{https://doi.org/10.4213/rm636}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1998784}
\zmath{https://zbmath.org/?q=an:1053.22006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..619Y}
\elib{http://elibrary.ru/item.asp?id=13427587}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 3
\pages 619--621
\crossref{https://doi.org/10.1070/RM2003v058n03ABEH000636}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000186019600011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0242382577}


Linking options:
  • http://mi.mathnet.ru/eng/umn636
  • https://doi.org/10.4213/rm636
  • http://mi.mathnet.ru/eng/umn/v58/i3/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yakimova O., “Saturated commutative spaces of Heisenberg type”, Acta Appl. Math., 81:1-3 (2004), 339–345  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:210
    Full text:87
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019